Advice after taking EllaOne: Hi everyone I am looking... - BASHH

BASHH

19,591 members2,917 posts

Advice after taking EllaOne

CharlieW_84 profile image
1 Reply

Hi everyone

I am looking for some reassurance and to see if anyone has had a similar experience

I took EllaOne on 2nd October 12 hours after condom broke. This was day 10 of my cycle and I do normally ovulate around this time as my cycles are short (24-26 days) I know the advice says period can be late but i am panicking, I’m now on day 28 and no sign of period but for the last week I have had sore boobs, bloating, been feeling sick and having headaches. I have 3 children already I am 38 and my husband is 44. We are in no state mentally or financially to have another child

Has anyone else experienced these symptoms around the time your period was due after taking EllaOne?

1 Reply
Dafne2022 profile image
Dafne2022

I hope by now the problem is sorted. What the pill does is to push back your ovulation so the egg can't be fertilised. Therefore you're period will be late. It also happened to me, but the next pill worked.

You may also like...